# SDR SIMA20240822001

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 24,199 hours, 15,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIP BY COAT CLOSET CAME OFF REF AML PAGE 5157361 ITEM 1 INSTALLED EMERGENCY PHOTOLUMINESCENT LIGHT STRIP BY COAT CLOSET IAW AMM 33-50-21 MEL ITEM RESTORED
